# SDR ASAA2014070108414

- Difficulty date: July 1, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 30,647 hours, 9,013 cycles
- System (JASC): 2610 · Detection System
- Part: Detector
- Part number: 90202001
- Condition: Unknown
- Location: Apu Tail Pipe
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU INOPERATIVE LIGHT ILLUMINATED FOR A SHORT TIME AFTER TAKEOFF, FOLLOWED QRH.  ACFT GROUNDED.  PERFORMED FIM TASK 26-10, TASK 801 NO FAULTS FOUND.  PERFORMED FIRE SYS & LIGHT CHECK NO DEFECTS NOTED.  RUN APU FOR FIVE MINUTES, SHUTDOWN.  PERFORMED FIM TASK 26-10 TASK 801 STILL NO FAULTS.   PERFORMED FIM 26-10, TASK 801. NO FAULTS FOUND.  REMOVED AND INSTALLED NEW APU TAIL PIPE DETECTOR IAW 26-15-01-000-802. PERFORMED APU DETECTOR SYS TST SYS CHECKED NORMAL.
